# SDR ASAA2022112941108

- Difficulty date: November 29, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N609AS
- Make and model: Boeing 737790
- Aircraft serial: 29752
- Aircraft time: 70,067 hours, 35,940 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 186A200013
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H HORIZONTAL LOWER SKIN CRACKED AT STA 167, 24 INCHES FWD OF REAR SPAR. GROUNDED - YES. REPAIRED LOWER SKIN ON RH HOR. STAB. IAW B737-700 SRM 55-10-01-2R-11.
